# SDR VNAA2017012300031

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 30,456 hours, 29,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Position
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE FLAP NOT FLUSH. REPOSITIONED PASSAGER DOOR OUTER HANDLE FLAP.  OPS CHECKED GOOD.
